Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from flatulence, lower abdominal pain, back pain and headache. Looking for cure

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1832 Questions
Suffering extreem flatulance Lower abdominal pain, lower back pain, Sickly feeling , tired and head ache. Had these symptoms periodically for many years but now far more frequent
Posted Sun, 21 Apr 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 1 hour later
Flatulance and lower abdominal pain are due to food or water.
If it is associated with loose motions,it can be due to infection of gastro intestinal tract.
Please take Ofloxacin and ornidazole tablet along with antispasmodic Dicyclomine and Rabeprazole.
If these symptoms are coming after eating outside food,you have to avoid it.Avoid spicy foods.
Sick feeling,tiredness and headache are due to weakness.
Please take B complex along with multivitamins and antioxidants daily.
Please get a Complete blood picture, Plain x XXXXXXX abdomen in erect posture and ultrasound abdomen.
If you come back with above test reports,i will clarify further.
Nothing to worry
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor